# SDR SIMA20121226006

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INTERMITTENT.  REMOVED AND REPLACED THE MAIN CABIN DOOR EMERGENCY LIGHT ASSY.
